Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.21/5136
Título: Periodic paths on nonautonomous graphs
Autor: Alves, João Ferreira
Silva, Luís
Palavras-chave: Dynamic graphs
Nonautonomous graphs
Periodic paths
Zeta functions
Nonautonomous dynamical systems
Nonautonomous difference equations
Interval
Data: Ago-2012
Editora: Elsevier
Citação: ALVES, J. F.; SILVA, L. – Periodic paths on nonautonomous graphs. Linear Algebra and its Applications. ISSN: 0024-3795. Vol. 437, nr. 3 (2012), pp. 1003-1015
Resumo: We define nonautonomous graphs as a class of dynamic graphs in discrete time whose time-dependence consists in connecting or disconnecting edges. We study periodic paths in these graphs, and the associated zeta functions. Based on the analytic properties of these zeta functions we obtain explicit formulae for the number of n-periodic paths, as the sum of the nth powers of some specific algebraic numbers.
Peer review: yes
URI: http://hdl.handle.net/10400.21/5136
DOI: 10.1016/j.laa.2012.03.031
ISSN: 0024-3795
Aparece nas colecções:ISEL - Matemática - Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
PERIODIC PATHS ON NONAUTONOMOUS GRAPHS.pdf278,78 kBAdobe PDFVer/Abrir    Acesso Restrito. Solicitar cópia ao autor!
Periodic paths on nonautonomous graphs.rep.pdf191,71 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.